Investigation of recurrent oscillations of dynamical systems
Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1011-1017
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_8_a0,
author = {A. Yu. Aleksandrov},
title = {Investigation of recurrent oscillations of dynamical systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1011--1017},
year = {1998},
volume = {34},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_8_a0/}
}
A. Yu. Aleksandrov. Investigation of recurrent oscillations of dynamical systems. Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1011-1017. http://geodesic.mathdoc.fr/item/DE_1998_34_8_a0/